# SDR 2018FA0000504

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: General aviation
- Aircraft: N18465
- Make and model: Beech C90GTI
- Aircraft serial: LJ2132
- Aircraft time: 543 hours, 618 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 300257
- Part serial: A6965
- Condition: Cracked
- Location: Mlg
- Part time: 452 hours, 526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TIRE LOSING AIR PRESSURE, 20-30 PSI OVERNIGHT. FOUND CRACK IN OUTER SURFACE OF INNER HALF OF WHEEL. CRACK IS APPROX. 1 1/4" RUNNING ALONG RADIUS OF WHEEL APPROX. 1/4" OUTBOARD OF A BOLT HOLE, BUT NOT CONNECTING TO HOLE. UNABLE TO SEE CRACK ON INNER SIDE OF THIS WHEEL HALF.
